A multitype sticky particle construction of Wasserstein stable semigroups solving one-dimensional diagonal hyperbolic systems with large monotonic data - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Hyperbolic Differential Equations Année : 2016

A multitype sticky particle construction of Wasserstein stable semigroups solving one-dimensional diagonal hyperbolic systems with large monotonic data

(1, 2) , (2, 3, 4)
1
2
3
4

Résumé

This article is dedicated to the study of diagonal hyperbolic systems in one space dimension, with cumulative distribution functions, or more generally nonconstant monotonic bounded functions, as initial data. Under a uniform strict hyperbolicity assumption on the characteristic fields, we construct a multitype version of the sticky particle dynamics and obtain existence of global weak solutions by compactness. We then derive a $L^p$ stability estimate on the particle system uniform in the number of particles. This allows to construct nonlinear semigroups solving the system in the sense of Bianchini and Bressan [Ann. of Math. (2), 2005]. We also obtain that these semigroup solutions satisfy a stability estimate in Wasserstein distances of all orders, which encompasses the classical $L^1$ estimate and generalises to diagonal systems the results by Bolley, Brenier and Loeper [J. Hyperbolic Differ. Equ., 2005] in the scalar case. Our results are obtained without any smallness assumption on the variation of the data, and only require the characteristic fields to be Lipschitz continuous and the system to be uniformly strictly hyperbolic.
Fichier principal
Vignette du fichier
stab_update.pdf (1.59 Mo) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)

Dates et versions

hal-01100604 , version 1 (06-01-2015)
hal-01100604 , version 2 (07-01-2015)
hal-01100604 , version 3 (03-07-2015)

Identifiants

Citer

Benjamin Jourdain, Julien Reygner. A multitype sticky particle construction of Wasserstein stable semigroups solving one-dimensional diagonal hyperbolic systems with large monotonic data. Journal of Hyperbolic Differential Equations, 2016, 13 (3), pp.441-602. ⟨10.1142/S0219891616500144⟩. ⟨hal-01100604v3⟩
595 Consultations
371 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More